# SDR SWAA050492

- Difficulty date: February 19, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 31,794 hours, 27,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Lt Wing Flap
- Component part number: 6546434301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING INBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED LT WING FLAP PER MM.
